# SDR QXEA2013041100781

- Difficulty date: April 11, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 14,349 hours, 15,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN FROM THE LOCKED POSITION.  CLEANED AND LUBED ATTACHEMENTS FITTINGS OF MAIN CABIN DOOR INCLUDING TRACK.  INSPECTED MCD FOR ANY DEFECTS, NONE NOTED AT THIS TIME.  OPERATED MCD SEVERAL TIMES WITH CREW PRESENT. DOOR OPERATES NORMAL AT THIS TIME NO OTHER DEFECTS NOTED AT THIS TIME.  RETURNED TO SERVICE.
